manuscripta mathematica

, Volume 48, Issue 1–3, pp 163–187

Quotient singularities which are complete intersections

  • Haruhisa Nakajima

DOI: 10.1007/BF01169006

Cite this article as:
Nakajima, H. Manuscripta Math (1984) 48: 163. doi:10.1007/BF01169006


Let G be a finite subgroup of GLn(ℂ) acting naturally on an affine space ℂn. In this note we will determine G such that the quotient variety ℂn/G is a complete intersection. For n=2 and 3, such a group G was classified in [13, 24, 32].

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Haruhisa Nakajima
    • 1
  1. 1.Department of MathematicsTokyo Metropolitan UniversityTokyoJapan

Personalised recommendations